# SDR DL72W953401

- Difficulty date: August 15, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N2811W
- Make and model: Boeing 727247
- Aircraft serial: 20649
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Sensor
- Condition: Failed
- Location: Lt Mlg
- Component: 189929
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

LANDING GEAR FAILED TO RETRACT ALL HYD SYS NML - REPLACED FAULTY M831 SENSOR AND DAMAGED WIRES AT SAME SENSOR.  OPERATION NORMAL.
